VOL. 58 · NO. 2 | June 2018
Grzegorz Banaszak, Dorota Blinkiewicz
Funct. Approx. Comment. Math. 58 (2), 145-156, (June 2018) DOI: 10.7169/facm/1656 Open Access
KEYWORDS: commensurability, abelian variety, Torus, reduction map, Mordell-Weil group, 11G10, 11Kxx
Mimia Benhadri, Halim Zeghdoudi
Funct. Approx. Comment. Math. 58 (2), 157-176, (June 2018) DOI: 10.7169/facm/1657 Open Access
KEYWORDS: fixed points theory, Poisson jumps, asymptotically stable in mean square, neutral stochastic differential equations, variable delays, 34K20, 45J05, 45D05
Mounir Hajli
Funct. Approx. Comment. Math. 58 (2), 177-186, (June 2018) DOI: 10.7169/facm/1667 Open Access
KEYWORDS: dynamical degree, arithmetic degree, monomial maps, 37P30, 11G50, 37P15
Melvyn B. Nathanson
Funct. Approx. Comment. Math. 58 (2), 187-205, (June 2018) DOI: 10.7169/facm/1685 Open Access
KEYWORDS: MSTD set, Freiman isomorphism, $(\Upsilon,\Phi)$-ismorphism, sumset, difference set, linear forms, Dirichlet's theorem, product set, quotient set, MPTQ set, 11B13, 11B75, 05B20, 05A19, 05A17, 11D04
Muharem Avdispahić
Funct. Approx. Comment. Math. 58 (2), 207-213, (June 2018) DOI: 10.7169/facm/1686 Open Access
KEYWORDS: prime geodesic theorem, Selberg zeta function, modular group, 11M36, 11F72, 58J50
Zhonghua Li
Funct. Approx. Comment. Math. 58 (2), 215-220, (June 2018) DOI: 10.7169/facm/1692 Open Access
KEYWORDS: multiple zeta values, derivation relations, extended double shuffle relations, 11M32
Tianxin Cai, Zhongyan Shen
Funct. Approx. Comment. Math. 58 (2), 221-232, (June 2018) DOI: 10.7169/facm/1694 Open Access
KEYWORDS: binomial coefficients, prime powers, congruences, 11A07, 11B65
B. Ramakrishnan, Brundaban Sahu, Anup Kumar Singh
Funct. Approx. Comment. Math. 58 (2), 233-244, (June 2018) DOI: 10.7169/facm/1695 Open Access
KEYWORDS: representation numbers of quadratic forms, modular forms of one variable, Ramanujan tau function, 11E25, 11F11, 11E20
Martin N. Huxley
Funct. Approx. Comment. Math. 58 (2), 245-256, (June 2018) DOI: 10.7169/facm/1701 Open Access
KEYWORDS: Riemann zeta function, analytic continuation, Bernoulli numbers, Bernoulli polynomials, Euler polynomials, generating functions, accelerated convergence, box spline, 11M06, 11B68, 40G05, 65B10
Moni Kumari, Brundaban Sahu
Funct. Approx. Comment. Math. 58 (2), 257-268, (June 2018) DOI: 10.7169/facm/1703 Open Access
KEYWORDS: Hilbert modular forms, Rankin-Cohen brackets, Dirichlet series, adjoint map, 11F41, 11F60, 11F68
Natalia Budarina
Funct. Approx. Comment. Math. 58 (2), 269-279, (June 2018) DOI: 10.7169/facm/1707 Open Access
KEYWORDS: Diophantine equation, twins, prime number, quadratic form, embedding of form, $p$-adic symbol, 11E20, 11A41, 11E25
Back to Top